# SDR DHL200071713D

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING I/B FLAP, MID FLPA  OUTER TRAILING EDGE AREA HAS FIBERGLASS REPAIR AND VERY ROUGH ABOUT 4 FT FROM I/B END.  INSTALLED FILLER REPAIR AT RIGHT WING I/B FLAP PER BOEING SRM 51-40-1, FIG 1.  MATERIAL USED; EPIBOND 1526A/B, SIZE OF REPAIR 4 BY 20.  REF: N/R 2906.
